Divergent trajectories and ℚ-Rank

Barak Weiss

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The author proves a conjecture of the author: If G is a semisimple real algebraic defined over ℚ, Γ is an arithmetic subgroup (with respect to the given ℚ-structure) and A is a diagonalizable subgroup admitting a divergent trajectory in G/Γ, then dim A ≤ rankG.

Original languageEnglish
Pages (from-to)221-227
Number of pages7
JournalIsrael Journal of Mathematics
Volume152
DOIs
StatePublished - 1 Jan 2006

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Divergent trajectories and ℚ-Rank'. Together they form a unique fingerprint.

Cite this